# SDR UALA2010011100112

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 55,885 hours, 19,675 cycles
- Engine: Pwa PW2040
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OVEN NR 010 FIRST CLASS GALLEY.  ELECTRICAL ODOR.   REMOVED POWER & ODOR DISSIPATED. OPERATED OVEN HALF AN HOUR, NO PARTICULAR ODOR NOTED. INSIDE IS CLEAN.  REPLACED OVEN, TEST GOOD. NO ODOR.
